Corrigendum to: ``The category theoretic solution of recursive program schemes'' [Theoret. Comput. Sci. 366 (2006) 3-59] (Q944390): Difference between revisions

From MaRDI portal
Import241208061232 (talk | contribs)
Normalize DOI.
Import241208061232 (talk | contribs)
Normalize DOI.
 
Property / DOI
 
Property / DOI: 10.1016/J.TCS.2008.05.009 / rank
Normal rank
 
Property / DOI
 
Property / DOI: 10.1016/J.TCS.2008.05.009 / rank
 
Normal rank

Latest revision as of 09:13, 10 December 2024

scientific article
Language Label Description Also known as
English
Corrigendum to: ``The category theoretic solution of recursive program schemes'' [Theoret. Comput. Sci. 366 (2006) 3-59]
scientific article

    Statements

    Corrigendum to: ``The category theoretic solution of recursive program schemes'' [Theoret. Comput. Sci. 366 (2006) 3-59] (English)
    0 references
    0 references
    0 references
    16 September 2008
    0 references
    interpreted recursive program scheme
    0 references
    Elgot algebra
    0 references
    completely iterative algebra
    0 references

    Identifiers